# SDR IPXA2024031405260

- Difficulty date: February 28, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N427UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25458
- Aircraft time: 31,515 hours, 21,842 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 900 Lbl 20-40
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT- T-CHORD STA 900 BETWEEN LBL 20 TO LBL 40 LOWER SURFACE WITH CHAFING. INSTALLED T-CHORD AND (8 EA) REPAIR SPLICE PLATES I.A.W. B757-200 SRM 51-40-02-0G AND SRM 51-70-12-05-0 DETAIL LLL.
